×

zbMATH — the first resource for mathematics

Stability of general systems of linear equations. (English) Zbl 0172.42501

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ben Israel, A.,On Error Bounds for Generalized Inverses, SIAM J. Numer. Anal.3, 585–592 (1966). · Zbl 0147.13201 · doi:10.1137/0703050
[2] Cho, C. Y., Cline, R. E. et al., Talks on Generalized Inverses and Solutions of Large, Approximately Singular Linear Systems, MRC Tech. Rep. 644, April 1966, The University of Wisconsin, Madison.
[3] Forsythe, G., andMoler, C.,Computer Solution of Linear Algebraic Equations (Prentice Hall, New Jersey 1967). · Zbl 0154.40401
[4] Golub, G.,Least Squares, Singular Values and Matrix Approximation, and P.Businger,An Algol Program for Computing the Singular Value Decomposition, Stanford University Tech. Rep. CS73, July 1967.
[5] Golub, G., andKahan, W.,Calculating the Singular Values and Pseudoinverse of a Matrix, J. SIAM Numer. Anal.2, 205–224 (1965). · Zbl 0194.18201
[6] Hamilton, W. C.,Statistics in Physical Sciences (Ronald Press Co., New York 1964). · Zbl 0132.38805
[7] Korganoff, A., andPavel-Parvu, M.,Elements de Théorie des Matrices Carrées et Rectangles en Analyse Numérique (Dunod, Paris 1967).
[8] Penrose, R.,A Generalized Inverse for Matrices, Proc. Camb. Philos. Soc.51, 406–413 (1955). · Zbl 0065.24603 · doi:10.1017/S0305004100030401
[9] Pepinsky, R., Robertson, J. M. andSpeakman, J. C. (Editors),Computing Methods and the Phase Problem in X-Ray Crystal Analysis (Pergamon Press, Oxford 1961). · Zbl 0123.33902
[10] Pereyra, V., andRosen, J. B.,Computation of the Pseudoinverse of a Matrix of Unknown Rank, Stanford University Tech. Rep. CS13, Sept. 1964, CR6 7948.
[11] Rosen, J. B.,Minimum and Basic Solutions to Singular Linear Systems, J. SIAM12, 156–162 (1964). · Zbl 0156.16205
[12] Stewart, G. W.,On the Continuity of the Generalized Inverse, Notices AMS, Abstract 650–54, p. 932 (November 1967). To appear in SIAM J. Numer. Anal.
[13] Wilkinson, J. H.,Rounding Errors in Algebraic Processes (Prentice Hall, New Jersey 1963). · Zbl 1041.65502
[14] Golub, G. H., andWilkinson, J. H.,Note on the Iterative Refinement of Least Squares Solution, Numer. Math.9, 139–148 (1966). · Zbl 0156.16106 · doi:10.1007/BF02166032
[15] Björck, A.,Solving Linear Least Squares Problems by Gram-Schmidt Orthogonalization, BIT7, 1–21 (1967). · Zbl 0183.17802 · doi:10.1007/BF01934122
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.